MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT?; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT?; STENT, ILIAC VEIN
Model Number H74912044166070
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter address 2: (b)(6).Good faith effort attempts were made to try and retrieve the device return status, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the procedure was cancelled requiring patient hospitalization.The totally occluded and concentric target lesion was located in the mildly tortuous and non-calcified left common iliac vein.A 16x60x75cm venous wallstent self-expanding was selected for treatment.During the procedure, after gaining access to both femoral veins and the right femoral artery, the physician proceeded with venography and arteriography simultaneously to determine the exact point of compression of the left common iliac vein (lciv).A hydrophilic 0.035" guidewire was passed to the inferior vena cava (ivc), and a 3.5 jf 6fr catheter was placed in the proximal lciv.An opticross 18 ivus catheter to perform a pullback ivus run, which showed the exact compression site and length of the proximal lciv compression.Following this, the 16x60 mm venous wallstent was placed in the ostial-proximal lciv, with the proximal edge overhanging 1 cm inside the ivc for better anchoring and reduced risk of migration.Under fluoroscopy, full delivery and deployment of the stent in the lciv was noted.However, when removing the delivery catheter, the venous wallstent had come out entirely with the delivery catheter.As per physician, the most plausible hypothesis is that the distal anchoring part and some of the struts of the stent became trapped by the distal part of the delivery system.Consequently, when the delivery catheter was pulled out, everything came out as a unit.This was likely facilitated by the width of the 14 fr introducer sheath used for the procedure, which prevented the stent from remaining as a foreign body in the patient's venous system.The procedure was cancelled due to this event, and the patient was hospitalized for 24 hours.There were no patient complications as a result of this event, and the patient was stable post-procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter address 2: (b)(6).Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the venous wallstent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field h6: device codes.Correction to field h6:component codes.E1 - initial reporter address 1: (b)(6).E1 - initial reporter address 2: (b)(6).Device analysis findings: upon receipt at our post market quality assurance laboratory, the delivery system was not returned to the complaint investigation site (cis) for analysis.The stent was received on its own with no delivery system.No issues noted with the returned stent.This concludes the product analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the venous wallstent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.

Brand Name
VENOUS WALLSTENT?
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24524714
Report Number2124215-2026-12383
Device Sequence Number20962926
Product Code QAN
Combination Product (Y/N)N
Initial Reporter CountryJM
PMA/510(K) Number
P980033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74912044166070
Device Catalogue NumberH74912044166070
Device Lot Number0036916205
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/22/2026
05/05/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/15/2026
06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age34 YR
Patient SexFemale
Patient Weight180 LB